Not Excited During Sex After 3 Months Of Injection KB?
Hello..sya mm azzam dri paluta sumut..i want to ask dook..what after i injected 3 month KB i never even got excited when dealing with my husband .. husband always disappointed when interconnected .. i have absolutely no sense of passion even I often get upset when invited to a relationship … so that makes my husband angry … please the solution dook
Hello Mrs. Boru Panggoaran Naburju thank you for consulting us on HealthReplies.com. Basically the use of contraceptive injections is a type of contraception that contains hormonal, where in the liquid injected there are drugs that are made in such a way that it works like hormones in a woman's body. Some side effects of all types of hormonal contraception (both injectable and pill) can indeed affect sexual relations, such as decreased mucus production in the sex organs during intercourse, and decreased sexual desire. However, the desire to have sex is actually not too much influenced by hormonal contraception used, but other factors such as the age of marriage is long enough, the age of women and their partners, etc.
So we recommend that you consult with your obstetrician to find out the exact cause of your decreased sexual desire, whether it is due to the effects of using hormonal birth control or due to other factors. If it is because of the type of contraception you are using, then your doctor will provide other contraceptive choices such as natural contraception (KB calendar), physical barrier contraception such as condoms, or permanent contraception such as sterilization.
You should also communicate this with your partner, so that your partner understands and helps the problem you are experiencing right now. Thus we can convey to you, hopefully our information can be useful for you. thanks.